Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Tulsa, OK

November 5, 2015Adair County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Nov 5, 2015, 4:21 PM CST for Adair County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 4:21 PM CST (22:21 UTC)
Expired
Nov 5, 2015, 4:45 PM CST
In force
24 min
Issued by
NWS Tulsa, OK

County Adair County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS84 KTSA 052221
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015
 
ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...

AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS...                 STILWELL...
LINCOLN...                        WESTVILLE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WATTS...
OAKS...                           LEACH...
ADAIR STATE PARK...               PROCTOR...
SCRAPER...                        CINCINNATI...
ELDON...                          CHRISTIE...
COOKSON...                        MARYETTA...
BARON...                          WEST SILOAM SPRING...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
      3587 9482 3616 9505 3616 9501 3618 9501
      3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 5, 2:10 PM CST, 2 hours 11 minutes earlier.

Area forecast discussion, Nov 5, 2:10 PM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
210 PM CST THU NOV 5 2015

.DISCUSSION...

Pacific front/dryline is marching east across OK as I type. Broken
band of strong to severe storms ahead of the front will slide east
across eastern OK and eventually into western AR this afternoon
and into the evening. Given strengthening kinematic fields near
the basal portion of the ejecting shortwave trough...deep layer
shear will be more than sufficient for storms to rotate. Looks
like convective mode will be a mix of linear and cellular with
some bowing segments...suggesting a low tornado potential along
with the wind/hail threat. The greatest potential will likely be
near and south of I-40 where the better instability will lie. The
activity should clear out of the forecast area for the most part
by midnight...at which time the polar front will sweep southeast
across the region...setting up for a cooler end to the week.

A reinforcing frontal boundary will push thru early
Saturday...which may keep lows from dropping below freezing
Saturday morning. That will not be the case on Sunday
morning...with the surface ridge axis setting overhead. A freeze
is looking more likely at this time...especially at the typical
cold valley locations (like BVO and FYV).

Another deep western trough is expected to evolve early next week
and will eventually slide into the Plains later on in the week.
The two main medium range numerical models continue to disagree
considerably with the details and thus confidence with timing is
low. For now...will introduce pops Tues night and continue them
thru Wed night. At some point pops will be increased when the
timing and other details regarding this next upper system become
better resolved.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  65  41  62 /  20   0   0   0
FSM   56  69  47  65 /  90   0  10  10
MLC   53  68  45  63 /  60   0   0  10
BVO   45  64  36  62 /  20   0   0   0
FYV   51  64  36  60 /  90   0   0   0
BYV   51  63  38  59 /  90   0   0   0
MKO   51  67  42  63 /  50   0   0   0
MIO   47  62  38  60 /  50   0   0   0
F10   51  66  43  62 /  30   0   0   0
HHW   55  71  50  67 /  90  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Nov 5, 1:04 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
104 PM CST THU NOV 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
104 PM CST THU NOV 5 2015

...ELEVATED POTENTIAL FOR SEVERE STORMS THIS AFTERNOON AND EVENING...

...TORNADO WATCH IN EFFECT UNTIL 8PM ACROSS ALL OF EASTERN OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON AND EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON AND EVENING.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR THE DRY LINE ACROSS
CENTRAL OKLAHOMA...AND SPREAD TOWARD THE NORTHEAST THROUGH THE
AFTERNOON...AND INTO SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THIS
EVENING. SOME OF THESE STORMS COULD BECOME STRONG TO
SEVERE WITH DAMAGING WINDS AND HAIL POSSIBLE. INSTABILITY REMAINS
MARGINAL...BUT STRONG DEEP LAYER SHEAR COULD CAUSE A COUPLE OF THE
STORMS TO ROTATE AND PRODUCE A TORNADO OR TWO. A LIMITED TORNADO
THREAT EXISTS ACROSS ALL THE FORECAST AREA...HOWEVER THE BEST
CHANCE WILL BE ACROSS THE SOUTHEAST. LOCALLY HEAVY RAINFALL COULD
ALSO BECOME A CONCERN...MAINLY ACROSS SOUTHEAST OKLAHOMA AND INTO
WESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS
WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING
ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

16

In the hours before

Special weather statement, Nov 5, 2:05 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CST THU NOV 5 2015

OKZ065-052030-
OKFUSKEE OK-
205 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKFUSKEE COUNTY UNTIL 230
PM CST...

AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CROMWELL...MOVING NORTHEAST AT 50 MPH.

WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH...                         OKFUSKEE...
BOLEY...                          BEARDEN...
CASTLE...                         CLEARVIEW...
PHAROAH...                        MASON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND
230.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3564 9625 3564 9621 3560 9619 3556 9619
      3555 9616 3539 9609 3529 9633 3529 9644
      3546 9644 3546 9647 3543 9650 3543 9652
      3546 9654 3544 9657 3541 9654 3539 9654
      3540 9657 3543 9660
TIME...MOT...LOC 2005Z 237DEG 42KT 3540 9648
Special weather statement, Nov 5, 2:09 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CST THU NOV 5 2015

OKZ056-057-061-052030-
ROGERS OK-CRAIG OK-NOWATA OK-
209 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS...
SOUTHEASTERN NOWATA AND SOUTHERN CRAIG COUNTIES UNTIL 230 PM CST...

AT 209 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF NEW
ALLUWE...MOVING NORTHEAST AT 65 MPH.

WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
VINITA...                         CHELSEA...
NEW ALLUWE...                     WHITE OAK...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 287 AND 288.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3651 9541 3666 9553 3684 9518 3667 9507
TIME...MOT...LOC 2009Z 238DEG 55KT 3664 9538
Special weather statement, Nov 5, 3:18 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CST THU NOV 5 2015

OKZ061-062-067-052145-
ROGERS OK-WAGONER OK-MAYES OK-
318 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN
ROGERS AND NORTHWESTERN WAGONER COUNTIES UNTIL 345 PM CST...

AT 316 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONETA...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EAST BROKEN ARROW... OWETA... INOLA... ONETA... MAZIE...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3593 9572 3607 9576 3629 9544 3608 9534
TIME...MOT...LOC 2116Z 234DEG 41KT 3601 9570
Special weather statement, Nov 5, 3:36 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CST THU NOV 5 2015

OKZ061-062-052200-
ROGERS OK-MAYES OK-
336 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR MAYES AND SOUTH EAST ROGERS
COUNTIES UNTIL 400 PM CST...

AT 335 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CHOUTEAU...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR CREEK...                    CHOUTEAU...
INOLA...                          LOCUST GROVE...
SALINA...                         LANGLEY...
SPAVINAW...                       DISNEY...
HOOT OWL...                       SPAVINAW STATE PARK...
SPORTSMEN ACRES COMMUNITY...      ROSE...
CHEROKEE STATE PARK...            STRANG...
SNOWDALE STATE PARK...            MAZIE...
MURPHY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3648 9501 3621 9501 3607 9533 3618 9554
TIME...MOT...LOC 2135Z 240DEG 48KT 3615 9540
Special weather statement, Nov 5, 4:18 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CST THU NOV 5 2015

ARZ001-OKZ063-052300-
BENTON AR-DELAWARE OK-
418 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND CENTRAL
DELAWARE COUNTIES UNTIL 500 PM CST...

AT 417 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER JAY...MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY...                            GROVE...
GRAVETTE...                       MAYSVILLE...
SULPHUR SPRINGS...                ZENA...
LAKE EUCHA STATE PARK...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3650 9462 3650 9429 3626 9484 3648 9497
      3665 9462
TIME...MOT...LOC 2217Z 240DEG 49KT 3641 9480
Special weather statement, Nov 5, 4:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015

ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...

AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS...                 STILWELL...
LINCOLN...                        WESTVILLE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WATTS...
OAKS...                           LEACH...
ADAIR STATE PARK...               PROCTOR...
SCRAPER...                        CINCINNATI...
ELDON...                          CHRISTIE...
COOKSON...                        MARYETTA...
BARON...                          WEST SILOAM SPRING...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
      3587 9482 3616 9505 3616 9501 3618 9501
      3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:36 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 5, 10:54 AM CSTSpecial Weather StatementTSAPawnee36 min
Nov 5, 11:16 AM CSTSpecial Weather StatementTSAOsage44 min
Nov 5, 11:28 AM CSTSevere Thunderstorm WarningTSAOsage, Washington32 min
Nov 5, 11:45 AM CSTSevere Thunderstorm WarningTSANowata, Osage, Washington45 min
Nov 5, 12:08 PM CSTSpecial Weather StatementTSAPawnee52 min
Nov 5, 12:29 PM CSTSpecial Weather StatementTSANowata16 min
Nov 5, 12:43 PM CSTSpecial Weather StatementTSAWashington32 min
Nov 5, 12:52 PM CSTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Rogers, Washington38 min
Nov 5, 1:17 PM CSTSpecial Weather StatementTSACreek43 min
Nov 5, 1:30 PM CSTSpecial Weather StatementTSACraig30 min
Nov 5, 1:35 PM CSTSpecial Weather StatementTSARogers25 min
Nov 5, 2:05 PM CSTSpecial Weather StatementTSAOkfuskee25 min
Nov 5, 2:09 PM CSTSpecial Weather StatementTSACraig21 min
Nov 5, 2:20 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee25 min
Nov 5, 2:28 PM CSTTornado WarningTSAOkfuskee, Okmulgee32 min
Nov 5, 2:39 PM CSTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more36 min
Nov 5, 2:44 PM CSTTornado WarningTSAMuskogee, Okfuskee, Okmulgee31 min
Nov 5, 2:59 PM CSTTornado WarningTSAMuskogee, Okmulgee, Wagoner18 min
Nov 5, 3:06 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg54 min
Nov 5, 3:18 PM CSTSpecial Weather StatementTSAWagoner27 min
Nov 5, 3:36 PM CSTSpecial Weather StatementTSAMayes24 min
Nov 5, 3:42 PM CSTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah48 min
Nov 5, 3:52 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes23 min
Nov 5, 4:14 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg31 min
Nov 5, 4:18 PM CSTSpecial Weather StatementTSADelaware42 min
Nov 5, 4:35 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha25 min
Nov 5, 4:40 PM CSTSevere Thunderstorm WarningTSAAdair, Delaware35 min
Nov 5, 4:46 PM CSTSpecial Weather StatementTSAHaskell, Sequoyah29 min
Nov 5, 4:56 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more34 min
Nov 5, 5:28 PM CSTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah47 min
Nov 5, 5:50 PM CSTSpecial Weather StatementTSAChoctaw, Pushmataha40 min
Nov 5, 4:54 PM CSTSevere Thunderstorm WarningTSABenton36 min
Nov 5, 5:10 PM CSTSpecial Weather StatementTSAWashington35 min
Nov 5, 5:37 PM CSTSpecial Weather StatementTSACarroll, Madison38 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.